# SDR LR7A2019080202168

- Difficulty date: July 30, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 66,552 hours, 33,465 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: LS3991
- Condition: Corroded
- Location: Bs 228
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 CHECK UNDER JOB CARD HC5312, FOUND THE FS228 FLOOR SUPPORT BEAM UPPER CAP (TEE) CORRODED UNDER ANCHOR NUTS AT RBL20-52, WL146.   REPAIRED IAW SRM FIG. 53-30-20.
